BibTeX record journals/amai/Delgrande06

download as .bib file

@article{DBLP:journals/amai/Delgrande06,
  author    = {James P. Delgrande},
  title     = {On a rule-based interpretation of default conditionals},
  journal   = {Ann. Math. Artif. Intell.},
  volume    = {48},
  number    = {3-4},
  pages     = {135--167},
  year      = {2006},
  url       = {https://doi.org/10.1007/s10472-007-9044-7},
  doi       = {10.1007/s10472-007-9044-7},
  timestamp = {Sun, 28 May 2017 13:20:59 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amai/Delgrande06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics